≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

is intake of nosodes harmful?

'I'm a begginner in homeopathy, I don't know much about homeopathy except it has no side effect, still i'm confused about taking Nosodes, if they are like vaccines then they might surely develope their symptoms in body if taken ,e.g if i don't have T.B and i take Becilinum or if I take psorinum while I don't have its symptoms in the body then will it leave its symptoms and effect on body?
Like will I have T.B or Psora in my body if i take these Nosodes?'
Moreover, if I don't have the symptoms of a remedy or medicine in my body then taking wrong medicine would create its symptoms in my body or it will not effect me?
 
  mtfarhan on 2013-04-02
This is just a forum. Assume posts are not from medical professionals.
Proving of the remedy happens when it is repeated unnecessarily. One or few doses of the remedy won't add new symptoms for a long time. There may be some shake out during the process of cure though.

Nosodes should be given on the basis of symptom totality. There is no need to distinguish between nosodes and other remedies.
 
kadwa 7 years ago
To be straight forward, YES, homeopathic remedies can produce horrible ill-effects if used improperly or unnecessarily.

For example, if a patient of severe tuberculosis whose lungs are badly effected is given Tuberculinum or silicea, may die in few hours due to bleeding from lungs. So one must be very careful when dealing with such cases. There are many many other similar situations too. Another example is that Arsenic, Phosphorous or Conium may give a temporary relief to can-cer patients but may also cause Euthanasia in patients of Can-cer & Brain tum-ours. So I would advise you not to practice without any supervision.

Regards
 
AsadGhumman 7 years ago
I agree with Asad totally. One should never resort to self treating without understanding the fundamentals of homeopathy.

If you are keen to learn homeopathy you can do so nowadays. Lot of material is available on the internet but it will take at least a couple of years to learn enough to self treat.

Murthy
[message edited by gavinimurthy on Wed, 03 Apr 2013 14:57:00 BST]
 
gavinimurthy 7 years ago
dear doctors and experts, i'm having Psorinum Nosode for the treatment of 12 years old alergy of rashes and swellig of sking by that, prescribed by an homeopathic doctor, also being the skinny and smart he's giving me becilinum 200 once a week, so far i have taken Psorinum for 2,3 weeks one pill daily and becilinum 200 two doses in two weeks, would these Nosodes leave their symptoms of T.b and psora on my body ?
 
xeeshan 7 years ago
xeeshan,

You are getting the remedies in the high potency. There is no need to fear unnecessarily. Your homeopath should have made this prescription after studying your case. It is better that you raise your queries directly to him.
 
kadwa 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.